To populate Scholarly, sign in here .


Title Path-Induced Geodetic Numbers of Some Graphs
Posted by Imelda Aniversario
Authors Villarante, Ruthlyn N. and Aniversario, Imelda S.
Publication date May, 2017
Journal Journal of Ultra Scientist of Physical Sciences
Volume Volume 29
Issue No. 5
Pages 196-204
Publisher ISSN 2319-8044(Online) - 2231-346X(Print)
Abstract This study inteoduces a new geodetic invariant, the path-induced geodetic number of a connected simple graph G. We investigate its properties and characterize the path-induced geodetic sets of some common graphs. Also, the path-induced geodetic numbers of these graphs are determined.
Index terms / Keywords Geodesic, geodetic set, geodetic number, path-induced geodetic set, path-induced geodetic number
URL htt://